# SDR SWAA2012120510246

- Difficulty date: November 11, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 43,874 hours, 25,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93502
- Part serial: WN0128
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 3 FLAP TRACK FAIRING CRACK ON LOWER AT LINK ASSY AREA.  REMOVED AND REPLACED FAIRING IAW EA.
